# SDR FDEA202007281689

- Difficulty date: July 28, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FRAME EXISTING REPAIR FOUND DENTED AT   LEFT   STATION 1721 , LONGERON 12 L .  REPAIR CARRIED OUT PER MD - 11 SRM 53-00-07-2R REPAIR 2 FIGURE 201.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
